Medical Questions > Womens Health > Sexual Health - Women Forum

I Can't Stand It....

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
I had unprotected sex (bad I know :oops: ) just over a week ago, I was sore the day after, but I dismissed that, and i've been getting very itchy, especially at night. I have no unusual discharge, but I have little red bumps. I have an appointment with my Dr. But its not coming fast enough, this is preventing me from sleep, concentrating on my homework, on school, on work, on dance, everything. I took an emergancy contraceptive the day after the sex, and i'm on anti-biotics, I hear those are good for giving you yeast infections...I'm not worried about what I have, i'll accept it whatever it is, I just want to know if you know of any temporary fixes that will last me the night so I can sleep for what little bit of the night I have left
Did you find this post helpful?
|

replied May 16th, 2006
Experienced User
Many women develop bladder or vaginal infections when they start sex with a new sex partner. Think about it, your introducing into the vagina new organisms from your partner and your body needs time to adjust.

And the antibiotics aren't helping, they not only kill off the bad bacteria but also the good ones you want to keep.

Quick fix: eat plain yogurt, but also keep some extra on the side for applying to itchy areas................Honestly it works and sooooo refreshing(used it during my itchy pregnancies). :)
|
Did you find this post helpful?

User Profile
replied May 16th, 2006
Community Volunteer
Yup eat and apply plain natural yoghurt.

Just as a side note though - antibiotics can affect the efficiency of contraceptive pills.

Like if you were taking the birth control pill and then took anti-biotics you should use a condom as well just incase because it stops the pill working so effectively.

So if you took a morning after pill it might not work properly because of the anti-biotics.
|
Did you find this post helpful?